# SDR ASAA2023052444755

- Difficulty date: May 24, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N630VA
- Make and model: Airbus A320-214
- Aircraft serial: 03101
- Aircraft time: 47,562 hours, 15,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219320200
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT R/H FROM FR 67 TO FR 68, FLOOR BEAM 3RD FROM CENTER, HAS CORROSION ON TOP OF BEAM. MARKED IN RED. GROUNDED - YES. REMOVED AND REPLACED FLOOR BEAM RH SIDE AT FR 67 3RD FROM CENTER -Y969.0 IAW ASA SRM 51-42-11 AND AIRBUS DWG D53472193 ISSUE A
